Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 628931, 8 pages
http://dx.doi.org/10.1155/2012/628931
Research Article

Fuzzy -Fold BCI-Positive Implicative Ideals in BCI-Algebras

1Department of Mathematics, Faculty of Science, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon
2Department of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon
3Department of Mathematics, University of Oregon, Eugene, OR 97403, USA

Received 11 June 2012; Accepted 21 August 2012

Academic Editor: Siegfried Gottwald

Copyright © 2012 S. F. Tebu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. L. Liu and X. H. Zhang, “Characterization of weakly positive implicative BCI-algebras,” Journal of Hanzhong Teachers College, vol. 3, pp. 4–8, 1994. View at Google Scholar
  2. S. M. Wei and Y. B. Jun, “Weakly positive implicative BCI-algebras,” Korean Mathematical Society, vol. 10, no. 4, pp. 815–821, 1995. View at Google Scholar · View at Zentralblatt MATH
  3. S. F. Tebu, C. Lele, and J. B. Nganou, “n-fold BCI-positive implicativess,” Scientiae Mathematicae Japonicae, vol. 25, pp. 79–95, 2012. View at Google Scholar
  4. Y. B. Jun and K. H. Kim, “On n-fold fuzzy positive implicative ideals of BCK-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 9, pp. 525–537, 2001. View at Publisher · View at Google Scholar
  5. Y. L. Liu, Y. Xu, and J. Meng, “BCI-implicative ideals of BCI-algebras,” Information Sciences, vol. 177, no. 22, pp. 4987–4996, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Z. H. Wang and W. X. Zhang, “Fuzzy stability of quadratic-cubic functional equations,” Acta Mathematica Sinica, vol. 27, no. 11, pp. 2191–2204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  8. C. S. Hoo, “Fuzzy ideals of BCI and MV-algebras,” Fuzzy Sets and Systems, vol. 62, no. 1, pp. 111–114, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Huang and Z. Chen, “On ideals in BCK-algebras,” Mathematica Japonica, vol. 50, no. 2, pp. 211–226, 1999. View at Google Scholar · View at Zentralblatt MATH
  10. Y. Huang, BCI-Algebra, Science Press, Beijing, China, 2003.
  11. Y. L. Liu and J. Meng, “Fuzzy ideals in BCI-algebras,” Fuzzy Sets and Systems, vol. 123, no. 2, pp. 227–237, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. L. Liu, J. Meng, X. H. Zhang, and Z. C. Yue, “q-ideals and a-ideals in BCI-algebras,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 2, pp. 243–253, 2000. View at Publisher · View at Google Scholar